# SDR BB07104

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 67,189 hours, 24,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ROW 12L EMERGENCY LIGHT INOPERATIVE IN OVERHEAD BIN COVE.  TIGHTENED LOOSE TERMINAL.  NO FURTHER FAULTS.
